# SDR IPXA12172936

- Difficulty date: April 12, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RCGSK1002
- Part serial: 1292
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FL330 AFT BULK CARGO FIRE WARN ILLUMINATED.  FIRE BELL WARNING DISAPPEARED, WARNING CAME BACK 2 MORE TIMES.  DECLARED EMEREGENCY AND DIVERTED TO PIT.  R & R CARGO ELECTRONIC SMOKE DETECTION CONTROL UNIT IAW MM 26-16-12- 04.
